# SDR DHL200071789D

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Flap Track
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, NR 1 FLAP TRACK MOVABLE FAIRING OB TRACK INSIDE FAIRING IS CRACKED.  REPLACED O/B TRACK ON NR 1 FLAP TRACK MOVABLE FAIRING.  REF: N/R 1600.
